On Involutorial Elations of Projective Planes.

Christoph Hering

Mathematische Zeitschrift (1973)

  • Volume: 132, page 91-98
  • ISSN: 0025-5874; 1432-1823

How to cite


Hering, Christoph. "On Involutorial Elations of Projective Planes.." Mathematische Zeitschrift 132 (1973): 91-98. <http://eudml.org/doc/171912>.

author = {Hering, Christoph},
journal = {Mathematische Zeitschrift},
pages = {91-98},
title = {On Involutorial Elations of Projective Planes.},
url = {http://eudml.org/doc/171912},
volume = {132},
year = {1973},

AU - Hering, Christoph
TI - On Involutorial Elations of Projective Planes.
JO - Mathematische Zeitschrift
PY - 1973
VL - 132
SP - 91
EP - 98
UR - http://eudml.org/doc/171912
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.